Finite element approximation of soluble surfactant spreading on a thin film

File Description SizeFormat 
soluble.pdfPublished version2.02 MBAdobe PDFView/Open
Title: Finite element approximation of soluble surfactant spreading on a thin film
Authors: Barrett, JW
Nurnberg, R
Warner, MRE
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Jan-2006
Citation: SIAM J NUMER ANAL Vol.( 44 ) No.( 3 ) pp 1218 - 1247
URI: http://hdl.handle.net/10044/1/639
Publisher Link: http://dx.doi.org/10.1137/040618400
DOI: 10.1137/040618400
ISSN: 0036-1429
Start Page: 1218
End Page: 1247
Copyright Statement: © 2006 Society for Industrial and Applied Mathematics
Volume: 44
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx